Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stopped taking Fluoxetine, low concentration levels, work suffering due to hyperactivity. Is this an expected side effect?

Hi I have recently come off Fluoxetine which i had been taking for just over a year. I have found that my concentration levels are low and my attention to detail isn t great the best way to describe it is that i feel slighty hyper, i have started a new job and feel that my quality of work is suffering is this a an expected side effect? Thanks
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
This is always the problem with anti depressant medicines.
Whenever these are stopped abruptly after a prolonged use,they tend to cause rebound of symptoms.
In fact tees medicines should always be tapered off gradually before quitting them.
Ideally you must do it under the guidance and advice of your doctor and should not be attempted of your own.
Consult your doctor for the management of present situation.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor